# SDR AMCR200400006

- Difficulty date: December 13, 2004
- Submitted: December 29, 2004
- Operation: General aviation
- Aircraft: N528GA
- Make and model: Gulstm GIV
- Aircraft serial: 1528
- Aircraft time: 44 hours, 20 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1159H4002811
- Part serial: 43146
- Condition: Bypassing
- Location: Hyd System
- Part time: 44 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JUST BEFORE DESCENT, CREW GOT A 3 BONG ANNUNCIATION "LOW COMBINED FLUID". ON HYDRAULICS SYNOPTIC PAGE, CREW NOTICED FLUID MIGRATION FROM COMBINED SIDE TO FLIGHT SIDE, WITH "COMBINED" SYSTEM LOW AND "FLIGHT" SYSTEM HIGH.  AN UNEVENTFUL LANDING TOOK PLACE, UPON SHUTDOWN,  "FLIGHT" SYSTEM DUMPED FLUID OVERBOARD.  INVESTIGATION TURNED UP NOTHING AND NUMEROUS CHECKS WERE ACCOMPLISHED WITH NO MIGRATION NOTED.  AIRCRAFT THEN FLEW BACK TO MANUFACTURER AND FLUID MIGRATION WAS NOTED AGAIN.  MANUFACTURER FOUND THE 'ELEVATOR SERVO' ACTUATOR WAS BYPASSING INTERNALLY, AS WAS THE RT 'GROUND SPOILER' ACTUATOR AND 'FLIGHT POWER SHUTOFF VALVE' ALSO. AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER HYDRAULIC SYSTEM ANOMALIES.
